# SDR DL72S021208

- Difficulty date: October 16, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- Aircraft time: 69,595 hours, 52,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456716
- Condition: Cracked
- Location: S-4r,Fs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 681-740 / STRG. 4R / SKIN LAP SPLICE : CRACK REPAIR                                                LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN  FS 681 & 740 REVEALED CRACK INDICATIONS.  INTERNAL MFEC     INSPECTION REVEALED SEVERAL CRACKS IN THE LOWER FASTENER    ROW OF THE LOWER SKIN ALONG THE LENGTH OF THE PANEL.  THE   ENTIRE LAP JOINT ALONG THE PANEL LENGTH WAS CUTOUT TO       REMOVE ALL CRACKS.  THE AREA WAS REPAIRED WITH AN EXTERNAL  ALUMINUM DOUBLER PER ER/A 383973-14AD.
